# SDR 97ZZZX4200

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8093W
- Make and model: Beech B200
- Aircraft serial: BB1396
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 101380491
- Condition: Split
- Location: Oxygen System
- Part time: 1,861 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN HOSE IN LEFT HEADLINER AFT OF COCKPIT 'D' WINDOW WAS FOUND SPLIT WHEN SYSTEM WAS ACTIVATED.  HOSE IS A SHORT FLEXIBLE HOSE THAT IS VERY TWISTED WHEN INSTALLED.  RECOMMEND A REPLACEMENT OF SHORTER OXYGEN HOSE FOR THIS AREA.
